# SDR SIMA20130923003

- Difficulty date: September 23, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 25,359 hours, 22,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON RT FWD BELLY FAIRING INOP.  R & R EMERGENCY LIGHT BULB ON RT FWD BELLY FAIRING IAW AMM 33-50-10.  OPS CHECKED GOOD.
